MathSciNet Relay Station
MathSciNet bibliographic data
MR1729764 (2001d:91010) 91A06 (37N40 91A25 91A80 91B26)
Agiza, Hamdy Nabih; Bischi, Gian Italo; Kopel, Michael Multistability in a dynamic Cournot game with three oligopolists. Math. Comput. Simulation 51 (1999), no. 1-2, 63–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement